# SDR COMA0260398

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 15,307 hours, 14,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 59465
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5200 EMERGENCY FLOOR PATH LIGHTS INOP BETWEEN ROWS 2 AND 6.SECURED LOOSE WIRE CONNECTION AT ROW 6.
